# SDR GTIA2020102635409

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 21,962 hours, 9,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Chafed
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FRAME 16 SUPPORT WITHIN SIGNS OF HEAVY CHAFING, RAF 2541585-1 CREATED.  SEE LTPR NRI 5001018449-0010 FOR FINAL REPAIR.  REVIEWED LTPR NR 5001018449-0010 AND FRAME 16 SUPPORT WITH SIGN OF HEAVY CHAFING HAS BEEN REPAIRED, AS PER EO 5311-2066 REV 00.
